# SDR SCNA20171015238

- Difficulty date: October 15, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N715SY
- Make and model: Boeing 737752
- Aircraft serial: 33787
- Aircraft time: 43,576 hours, 21,957 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA CREASE BEAM INNER ANGLE CORRODED AROUND SEVERAL FASTENER HOLES COMMON TO BS 986.  REMOVED CORROSION AND FOUND OUT OF LIMITS.  REMOVED & REPLACED THE CREASE BEAM INNER ANGLE.
